MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP2284
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: kra.Additional premarket submission: k181684, k896819.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, a pressure monitoring device had inaccurate pressure readings compared to an arm cuff.A-line read 102/54 and the arm cuff read 197/44.It was stated that the a-line had good square waveform and all appropriate troubleshooting were completed.No allegations of patient injuries.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned transducer.The reported event of "inaccurate pressure readings" was unable to be confirmed.Dpt zeroed and sensed pressure accurately on pressure monitor.A pressure of 150 mmhg was applied.Initial pressure reading was 150mmhg and final pressure reading was 150 mmhg.Pressure did not show any drift during output drift testing and met specification.Spec was +/-1 mmhg/8 hour.Electrical testing showed that both input impedance (2,240 ohms) and output impedance (300 ohms) were within specifications.Specifications were 1,200 ohms to 3,400 ohms for input impedance and 285 ohms to 315 ohms for output impedance.Zero-offset (1 mmhg) also met specification.Zero-offset specificaion is +/-25 mmhg.No visible damage was observed from the kit.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As no defect was found, a product non-conformance or device failure could not be confirmed and no root cause could be determined.In addition, a device history record review cannot be completed as the lot number was not provided.As part of the manufacturing process 100% of the units go through a flow, leak, voltage, and electrical test.The instructions for use (ifu) states "pressure readings can change quickly and dramatically because of loss of proper calibration, loose connection, or air in the system.And "abnormal pressure readings should correlate with the patient's clinical manifestations." instructions include testing dynamic response and notes that poor dynamic response can be caused by air bubbles, clotting, excessive lengths of tubing, excessively compliant pressure tubing, small bore tubing, loose connections, or leaks.Warning: moisture within the connector may result in the device malfunctioning or in inaccurate pressure readings.If this occurs, replace wet part or parts.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23659314
Report Number2015691-2025-09607
Device Sequence Number10055142
Product Code DXO
UDI-Device Identifier07460691950177
UDI-Public07460691950177
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXVP2284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown